Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Change in penis color, turned dark. How can I regain original color?

hi doctor .. my penis color chnages and now its getting black i feel do dirty can u please suggest me to get rid of getting black skin though i m fair and even earlier my penis colour was not like this but now its chnaging and its getting black so please suggest to get back my earlier colour my email address is YYYY@YYYY
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. You penis is loosing colour because it normally happens with everyone whether they are in tropical region or not. Penis requires more blood supply to keep itself erect during sexual intercourse and to do so it needs more blood vessels and sacks. The concentration of veins make it darker than other part of the body. That is normal and there is nothing to worry. There are lot of skin whitening creams available in the market which can be used externally. But I suggest it is not necessary. Ladies like brownish dark penis, not baby wheatish one.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Wed, 25 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor